Suggest treatment for laryngitis while on prednisone
I take Prednisone for my MCD (currently 60 mg/day). One of the side effects is laryngitis. Annoying, but it usually goes away as I taper my dose. I am also taking Cellcept with the Prednisone. Any suggestions to symptomatically relieve the laryngitis. Thank you Paul Teitelbaum
Start a short course of antibiotics preferably amoxiclav. Do warm saline gargles for symptomatic relief. Steroids have to continue and additional drugs like antihistamines may be taken along with steroids.
Hope I have answered your query. Let me know if I can assist you further.
Dr Shinas Hussain, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]